Amoxiclav causes diarrhea in 1 of 8 persons who take it

Mark H. Ebell

Research output: Contribution to journalArticle

Original languageEnglish (US)
JournalAmerican Family Physician
Volume91
Issue number12
StatePublished - 2015
Externally publishedYes

Fingerprint

Diarrhea

ASJC Scopus subject areas

  • Family Practice

Cite this

Amoxiclav causes diarrhea in 1 of 8 persons who take it. / Ebell, Mark H.

In: American Family Physician, Vol. 91, No. 12, 2015.

Research output: Contribution to journalArticle

@article{032f4f2bb72941409a523e545c14d363,
title = "Amoxiclav causes diarrhea in 1 of 8 persons who take it",
author = "Ebell, {Mark H.}",
year = "2015",
language = "English (US)",
volume = "91",
journal = "American Family Physician",
issn = "0002-838X",
publisher = "American Academy of Family Physicians",
number = "12",

}

TY - JOUR

T1 - Amoxiclav causes diarrhea in 1 of 8 persons who take it

AU - Ebell, Mark H.

PY - 2015

Y1 - 2015

UR - http://www.scopus.com/inward/record.url?scp=84930988752&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84930988752&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84930988752

VL - 91

JO - American Family Physician

JF - American Family Physician

SN - 0002-838X

IS - 12

ER -